# SDR USAASB00297

- Difficulty date: October 21, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3186301001035
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ROA-PIT - FLT 1295 - AFTER LANDING GEAR EXTENSION THE RIGHT MAIN GEAR DOWN LOCK LIGHT DID NOT ILLUMINATE.  A VISUAL INSPECTI0N COULD NOT CONFIRM THE LANDING GEAR WAS DOWN AND LOCKED.  THE GEAR WAS EXTENDED MANUALLY BUT THERE WAS STILL NO DOWN AND LOCKED INDICATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR DOWN LOCK LIGHT SOCKET.  A GEAR SWING AND FREE FALL CHECK WERE PERFORMED, AND THE DOWN LOCK VIEWER AND STRIPES WERE CLEANED.  (M)
